Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Compact manifolds with a little negative curvature


Authors: K. D. Elworthy and S. Rosenberg
Journal: Bull. Amer. Math. Soc. 20 (1989), 41-44
MSC (1985): Primary 53C20; Secondary 58G11, 58G32, 58C40
DOI: https://doi.org/10.1090/S0273-0979-1989-15691-7
MathSciNet review: 955942
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Bérard and G. Besson, Number of bound states and estimates for some geometric invariants, Preprint. MR 965523
  • 2. C. Croke, Some isoperimetric inequalities and eigenvalue estimates, Ann. Sci. École Norm. Sup. Paris 13 (1980), 419-435. MR 608287
  • 3. K. D. Elworthy and S. Rosenberg, Generalized Bochner Theorems and the spectrum of complete manifolds, Acta Math. Appl. (to appear). MR 962879
  • 4. M. Gromov, Groups of polynomial growth and expanding maps, Inst. Hautes Études Sci. Publ. Math. 53 (1981), 53-78. MR 623534
  • 5. M. Gromov, Paul Levy's isoperimetric constant, Inst. Hautes Études Sci. Publ. Math., preprint, 1980.
  • 6. M. Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. 56 (1982), 5-100. MR 686042
  • 7. P. Li, On the Sobolev constant and the p-spectrum of a compact Riemannian manifold, Ann. Sci. École Norm. Sup. Paris 13 (1980), 451-469. MR 608289
  • 8. P. Li and S. T. Yau, Estimates of eigenvalues on a compact Riemannian manifold, Proc. Sympos. Pure Math., vol. 36, Amer. Math. Soc., Providence, R.I., 1980, pp. 205-240. MR 573435
  • 9. P. Li and S. T. Yau, On the parabolic kernel of the Schrödinger operator, Acta Math. 156 (1986), 153-201. MR 834612
  • 10. M. Micallef and J. D. Moore, Minimal two-spheres and the topology of manifolds with positive curvature on totally isotropic two-planes, Ann. of Math. (2) 127 (1988), 199-227. MR 924677
  • 11. J. Milnor, A note on curvature and fundamental group, J. Differential Geom. 2 (1968), 1-7. MR 232311

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C20, 58G11, 58G32, 58C40

Retrieve articles in all journals with MSC (1985): 53C20, 58G11, 58G32, 58C40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15691-7

American Mathematical Society